# SDR DALA2016041603090

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 1292, FRAME 20+4" AND FRAME 20+12" AND FOUND OUT OF LIMIT AFTER EVALUATION WITH JC  2500-2030 AT FWD GALLEY AREA.  REPLACED SEAT TRACK 1292 LOCATED BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53112812 AND D53110900.
